advertisement
Question
Posted by: Sarah | 2009/12/10

Overdose on eltroxin

In a moment of weakness I overdosed on eltroxin. I took about 60 tablets. Can it be harmfull? What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Sarah
Please go to an emergency unit immediately - if possible one should try and get rid of the pills before it is absorbed, but it may be too late for this now. An overdose of ELTROXIN can cause agitation, confusion, irritability, hyperactivity, sweating, headaches, fever, widened pupils, fits, palpitations and diarrhoea
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lala | 2009/12/10

You cannot wait until tonight for a reply from Cyberdoc. Call your GP and ask what you should do or go see him/her.

Reply to Lala
Posted by: cyberdoc | 2009/12/10

Hi Sarah
Please go to an emergency unit immediately - if possible one should try and get rid of the pills before it is absorbed, but it may be too late for this now. An overdose of ELTROXIN can cause agitation, confusion, irritability, hyperactivity, sweating, headaches, fever, widened pupils, fits, palpitations and diarrhoea
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement